# SDR HNAA2015051900162

- Difficulty date: May 16, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 46,650 hours, 53,209 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1579029
- Part serial: 005417
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT SIDE WINDOW SHATTERED IN FLIGHT AT AROUND 6000 FT.  WINDOW HEAT WAS SELECTED ON AND NO OBVIOUS SPIKES IN PRESSURIZATION.  27097 00 CMG FACT 16MAY15, 13:02 CHO.  R & R WINDOW IAW W/C 56-00-01R.  OPS AND LEAK CHECKED GOOD.
